Jun. 6th, 2012

bop_radar: Boppy default (Kara can't not)
OK, so I haven't been whining about this at all online, but I'm finally, finally getting to the end of my medication withdrawal and I could really use some thoughts/hugs/support (if anyone remembers me, LOL!).

Short version: I've been on antidepressants for over 10 years and am finally coming off them. I'm down to 25mg of Effexor (from 300mg once upon a time). It's taken over 6 months to get from 150 mg to 25. I'm on Day 3 of 25mg and it's not fun--pains, nausea, aches, chocolate cravings... :p (ok the last bit is not so bad except I think chocolate is not so great for nausea, right?). I am determined to get through it because i have HAD IT with doing this slowly... it just draws out the agony. I'm hoping I can get to zero in a couple of weeks.

Emotionally, I'm feeling strong but just FED UP with it. I have racing thoughts, anxiety (raised heart rate) and nightmares right now but based on previous experience, this is just a result of dropping the medication another step--not a permanent state.

I really wish I didn't have to work--I'd just quit it completely and crawl into bed and be sick for a couple of weeks and then be done. But I can still do this right? I'm planning to reduce to 12.5 next week and then ZERO the week after. That's fast compared to how I've done the other 'drops' but what the hell. I keep thinking 25mg is NOTHING. They don't ever prescribe less than 75mg here anyway... so it can't be actually doing much (other than giving my overly addicted body some fake sense of normalcy!).

Anyway, any kind of cheer at this time would be most welcome!

Profile

bop_radar: Boppy default (Default)
bop_radar

August 2013

S M T W T F S
    123
45678910
1112 1314151617
18192021222324
25262728293031

Most Popular Tags

Style Credit

Expand Cut Tags

No cut tags
Page generated Sep. 25th, 2017 09:46 am
Powered by Dreamwidth Studios